# SDR Y2PA20120618033

- Difficulty date: June 14, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N831US
- Make and model: Doug DC-9-83
- Aircraft serial: 49791
- Aircraft time: 51,184 hours, 29,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1315
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MX DISCOVERED THE AFT EMERGENCY LIGHTS INOPERATIVE.  MX R & R TWO OVERHEAD EMERGENCY LIGHT BULBS AND PERFORMED OPS CHECK IAW AMM 33-53-0.  OPS CHECKED GOOD.
